# SDR DALA2024121611754

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 REPAIR TO FUSELAGE SKIN AT STA 600-650, S-14L-19L REQUIRES MODIFICATION PER SECTION II OF ERA 510972-14AD REV A. CORRECTIVE ACTION: REF ERA 510572-14AD. (0708742)
